Constant dull ache in left upper qandrant of stomach
Constant dull ache in left upper qandrant of stomach, I am 39 and have had reoccuring dull ache in stomach very specific in its location, I am scared and feel careless as i ahd the same pain several months ago went are saw Dr and gave me pariet it seemed to go away and she oredered an ultra sound and blood test that I "was too busy" to go and get done and the day i was going it went away. I am scared its pancreatic cancer or colon cancer as now it has come back for a few days and doesnt go away it is in the same spot and a dull annoying ache it doesn't seem to go away with food or when i take asprin, what could it be, if I draw and imaginary cross on my stomach the dull ache sits in the right hand lower side of the left qandrant... i am going for tests but can someone give me all the things it could be??
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.